# SDR ASAA0580001

- Difficulty date: January 21, 2004
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, FOUND CABIN FLOORBOARDS WERE FOUND DELAMINATED AT 25 DIFFERENT LOCATIONS FROM FUSELAGE STATION 148 TO 1250 AND BUTTOCK LINES L45 TO R50.  DAMAGED FLOORBOARDS WERE REMOVED AND REPLACED IN ALL CASES.
